# SDR SWAA2024101447208

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 2,231 hours, 1,213 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID INOP LIGHT ILLUMINATED. BRAKE ENERGY ON LANDING 28.6M FT-LB. BRAKE COOLING TIME 52 MIN<[01] PERFORMED AACU BITE CHECK. REMOVED AND REPLACED LH ALTERNATE ANTI SKID VALVE PER AMM 32-42-31. REMOVED AND REPLACED #3 WHEEL SPEED TRANSDUCER PER AMM 32-42-11. OPS CHECK/ LEAK CHECK GOOD.
